# SDR AALA202201188100

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 35,837 hours, 14,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTENDANT INBOARD FLASHLIGHT DOES NOT PUSH TO TEST. REMOVED AND REPLACED L1 FLIGHT ATTENDANT INBOARD FLASHLIGHT MOUNTING BRACKET PER AMM 25-64-00.
